# SDR 98ZZZX2996

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S535678001201
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE RT AFT OUTBOARD SEAT TRACK CORRODED FORWARD FRAME 35.  REMOVED AND INSTALLED AFT OUTBOARD SEAT TRACK WITH NEW IAW ATR SRM 53-63-00.  CAUSE OF DAMAGE:  ENVIRONMENTAL, LAVATORY/GALLEY SPILLS.  AIRCRAFT TT:  18,688.4/TAC:  23,278.
